# SDR CA041129018

- Difficulty date: November 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REPLACING A SET OF FUEL MANIFOLD ADAPTERS ON A PT6A-27 ENG, A GROUND RUN WAS CARRIED OUT. THE RESULTING GROUND RUN SHOWED SIGNS OF FUEL LEAKAGE FROM THE TRANSFER TUBES P/N 3011155.ENGINE PERFORMANCE DATA SHOWED THAT THE T5 TEMPERATURE AND FUEL FLOW NUMBERS WERE HIGHER THAN BEFORE REPLACEMENT.  AFTER FURTHER TROUBLESHOOTING AND GROUND RUNS, THE T5 AND WF REMAINED ABOVE TARGET LIMIT ONDATA PLATE SPEED RUNS. AFTER DOUBLE CHECKING CALIBRATION OF THE T5 TEMPERATURE SYSTEM AND TORQUE INDICATION SYSTEM, ANOTHER SET OF GROUND RUNS WERE CARRIED OUT.  THE RESULTS SHOWED CONTINUED HIGH T5 AND HIGHFUEL FLOW.THE ENGINE WAS THENSPLIT AT THE 'C' FLANGE AND A HOT SECTION INSPECTION CARRIED OUT.
